Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 4, Pages 67–74 (Mi vmj563)  

On the stability of bounded solutions to the Navier–Stokes equations in the whole space

L. I. Sazonovab

a Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia
b Southern Federal University, Rostov-on-Don, Russia

Abstract: Stability in the whole space of bounded solutions to the Navier–Stokes system is considered. Preliminarily, the existence of such solutions is studied.

Key words: Navier–Stokes system, bounded solution, stability, space of solenoidal fields.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1 1398 2014 К


Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 23.03.2015

Citation: L. I. Sazonov, “On the stability of bounded solutions to the Navier–Stokes equations in the whole space”, Vladikavkaz. Mat. Zh., 17:4 (2015), 67–74

Citation in format AMSBIB
\Bibitem{Saz15}
\by L.~I.~Sazonov
\paper On the stability of bounded solutions to the Navier--Stokes equations in the whole space
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 4
\pages 67--74
\mathnet{http://mi.mathnet.ru/vmj563}


Linking options:
  • http://mi.mathnet.ru/eng/vmj563
  • http://mi.mathnet.ru/eng/vmj/v17/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:132
    Full text:59
    References:58

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022